# SDR USAA2011112100019

- Difficulty date: November 8, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 24,445 hours, 8,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - AREA OF DELAMINATION ON FLOOR PANEL 151DF AT FR53, -Y12.  REPLACED FLOOR PANEL 151DF IAW A320 SRM 53-02-00 PARA G FIG 209.
